# SDR 200200259

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B10929518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE BS 380 FLOORBEAM UPPER CHORD LBL 9 TO LBL 28.  THE FLOORBEAM WAS REPAIRED BY REMOVING THE DAMAGED SECTION OF UPPER CHORD AND SPLICING IN A NEW SECTION BETWEEN LBL 28 AND LBL 9.2 PER BOEING DRAWING 14100044 SHEET 4 AND ECRA 470-53-133-2.
